# SDR GTIA2025013138708

- Difficulty date: January 3, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,281 hours, 6,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT A FUME EVENT ON LANDING -REF TSM 05-50-00 CABIN ODOR NOT NOTED BY MX & FLIGHT CREW AC OK FOR SERVICE. RAN BOTH ENGS & ISOLATED BOTH PACKS, NO SMELL. AC OK. MOC 70318
DESCRIPTION OF ODOR/FUMES: FAS REPORT FUME EVENT ON FINAL APPROACH. DIRTY SOCKS, WASTE, TEMPORARY. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFFECTED AREAS: MID CABIN, FWD CABIN, AFT CABIN, FWD GALLEY(LAV), AFT GALLET(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
